Alert archive / Ohio / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 64, NWS Cleveland, OH

June 18, 2014Lucas County, Ottawa County, Wood County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 18, 2014, 3:45 PM EDT for Lucas County, Ottawa County, Wood County, Ohio. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2014, 3:45 PM EDT (19:45 UTC)
Expired
Jun 18, 2014, 4:45 PM EDT
In force
60 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Lucas County, OH, Ottawa County, OH, Wood County, OH

The radar

The Detroit radar (KDTX), 114 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 3:50 PM EDTHAIL 12 Sw Toledo, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 1:55 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.8 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2014-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2014-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -189 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-321 J/kg
Mixed-layer LCL
754 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
-189 m²/s²
0-3 km storm-relative helicity
-135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

779 
WUUS51 KCLE 181945
SVRCLE
OHC095-123-173-182045-
/O.NEW.KCLE.SV.W.0064.140618T1945Z-140618T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
345 PM EDT WED JUN 18 2014

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LUCAS COUNTY IN NORTHWEST OHIO
  NORTHWESTERN OTTAWA COUNTY IN NORTHWEST OHIO
  NORTHEASTERN WOOD COUNTY IN NORTHWEST OHIO

* UNTIL 445 PM EDT

* AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE GOLF BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR HOLLAND...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TOLEDO...
  ROSSFORD...
  NORTHWOOD...
  OREGON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4173 8377 4174 8345 4172 8341 4170 8342
      4169 8337 4172 8334 4163 8317 4175 8310
      4174 8310 4164 8316 4163 8315 4162 8311
      4152 8311 4157 8377
TIME...MOT...LOC 1944Z 270DEG 16KT 4166 8365

$$

SCHEPEL
2 follow-up statements
376 
WWUS51 KCLE 182001
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
401 PM EDT WED JUN 18 2014

OHC123-173-182010-
/O.CAN.KCLE.SV.W.0064.000000T0000Z-140618T2045Z/
WOOD OH-OTTAWA OH-
401 PM EDT WED JUN 18 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN OTTAWA AND
NORTHEASTERN WOOD COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR NORTHWEST OHIO.

LAT...LON 4173 8363 4174 8345 4173 8344 4172 8341
      4170 8342 4169 8337 4172 8334 4163 8318
      4162 8357 4159 8360
TIME...MOT...LOC 2000Z 255DEG 30KT 4169 8348

$$

OHC095-182045-
/O.CON.KCLE.SV.W.0064.000000T0000Z-140618T2045Z/
LUCAS OH-
401 PM EDT WED JUN 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHEASTERN LUCAS COUNTY...

AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM HAS A 
HISTORY OF PRODUCING PING PONG SIZE HAIL. BRIEF TORRENTIAL RAIN IS 
OCCURRING WITH THIS STORM...REDUCING VISIBILITIES ON AREA ROADS.  
THIS STORM WAS LOCATED NEAR HARBOR VIEW...OR NEAR TOLEDO...MOVING 
EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
TOLEDO AND OREGON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR NORTHWEST OHIO.

&&

LAT...LON 4173 8363 4174 8345 4173 8344 4172 8341
      4170 8342 4169 8337 4172 8334 4163 8318
      4162 8357 4159 8360
TIME...MOT...LOC 2000Z 255DEG 30KT 4169 8348

$$
115 
WWUS51 KCLE 182022
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
422 PM EDT WED JUN 18 2014

OHC095-182030-
/O.CAN.KCLE.SV.W.0064.000000T0000Z-140618T2045Z/
LUCAS OH-
422 PM EDT WED JUN 18 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LUCAS COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA. HOWEVER...A LINE OF POSSIBLY SEVERE THUNDERSTORMS IS MOVING 
SOUTHEAST TOWARD LUCAS COUNTY AND SHOULD REACH THE NORTHWEST CORNER 
OF THE COUNTY TOWARD 5 PM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR NORTHWEST OHIO.

LAT...LON 4173 8363 4174 8345 4173 8344 4172 8341
      4170 8342 4169 8337 4172 8334 4163 8318
      4162 8357 4159 8360
TIME...MOT...LOC 2020Z 255DEG 30KT 4173 8326

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:19 PM EDT, 26 minutes earlier.

Area forecast discussion, Jun 18, 3:19 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
319 PM EDT WED JUN 18 2014

.SYNOPSIS...
A STATIONARY BOUNDARY ACROSS LAKE ERIE WILL GRADUALLY SAG SOUTH
THROUGH WEDNESDAY NIGHT. BY WEDNESDAY MORNING THE BOUNDARY WILL
BE LOCATED OVER THE OHIO RIVER VALLEY. HIGH PRESSURE WILL BUILD TO
THE EAST OF LAKE HURON AND PROTRUDE INTO NORTHERN OHIO LATE THURSDAY
NIGHT. MIDDAY FRIDAY THE BOUNDARY SHIFTS BACK TO THE NORTH ACROSS
NORTHERN OHIO AND A LOW WILL DEVELOP ALONG IT. SATURDAY NIGHT THE
LOW WILL SHIFT EAST AND DRAG THE STALLED FRONT WITH IT. HIGH
PRESSURE BRIEFLY RETURNS FOR SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A QLCS IS CURRENTLY EVOLVING ACROSS SOUTHERN MICHIGAN AND
PROPAGATING SOUTHEAST TOWARDS NORTHWESTERN OHIO. EXPECT ARRIVAL INTO
THE TOLEDO AREA AROUND 18/21Z. A SEVERE THUNDERSTORM WATCH HAS BEEN
ISSUED FOR LUCAS...HANCOCK...AND WOOD COUNTIES UNTIL 19/01Z. THE
WATCH MAY HAVE TO BE EXPANDED EAST IF THE CONVECTION HOLDS TOGETHER.
ATTM THERE APPEARS TO BE AT LEAST SOME INDICATION IT WILL WITH
CONDITIONS REMAINING RIPE FOR CONVECTION. BROKEN TO OVERCAST SKIES
THIS MORNING IN THE WAKE OF EARLIER STORMS HAVE GIVEN RISE TO AN
ACTIVE CU FIELD...INDICATIVE OF SURFACE BASED DESTABILIZATION.
MLCAPE IS ESTIMATED TO BE AROUND 2000 J/KG AND BULK SHEAR RANGES
FROM 40 TO 50 KNOTS AS WELL. THE MAIN THREAT WITH THESE STORMS WILL
BE WIND AND LOCALLY HEAVY RAINFALL WITH PWAT VALUES HOVERING AROUND
1.5 INCHES IN THE WEST. AHEAD OF THE MAIN LINE ISOLATED
THUNDERSTORMS WILL BEGIN TO DEVELOP WITHIN A MODERATELY UNSTABLE
AIR MASS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
THUNDERSTORMS CAN NOT BE SCRUBBED FROM THE FORECAST UNTIL POSSIBLY
THIS SATURDAY...EVEN THEN SOME CHANCE FOR SCATTERED THUNDER REMAINS.
A LARGE SUBTROPICAL HIGH LOCATED OFF THE ATLANTIC COAST HAS BEGUN TO
ESTABLISH ITSELF SEMI-PERMANENTLY ACROSS THE SOUTHEASTERN U.S. AS IT
TYPICALLY DOES THIS TIME OF YEAR. THE HIGH WILL CONTINUE TO DRAW IN
MOIST SUBTROPICAL AIR ACROSS THE REGION THROUGH THE SHORT TERM
FORECAST. DEW POINTS REMAIN IN THE UPPER 60/S TO LOW 70/S THROUGH
SATURDAY. THE STATIONARY BOUNDARY THAT HAS BEEN RESPONSIBLE FOR
BOUTS OF CONVECTION OVER THE PAST FEW DAYS WILL GRADUALLY SAG SOUTH
WEDNESDAY NIGHT AND LINGER OVER THE OHIO VALLEY THROUGH
FRIDAY...HENCE THE RESOUNDING MENTION OF THUNDERSTORMS IN THE
FORECAST. BY LATE FRIDAY THE HIGH BEGINS TO BREAK DOWN ENOUGH TO
ALLOW A LOW PRESSURE CENTER THAT DEVELOPS ALONG THIS PERSISTENT
FRONTAL BOUNDARY TO CARRY THE FRONT EAST OF THE FORECAST AREA BY
SATURDAY NIGHT. EARLY SUNDAY MORNING HIGH PRESSURE ATTEMPTS TO WEDGE
IN FROM THE NORTH.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
THE MODELS CONTINUE TO JUMP AROUND ON THE SCENARIO FOR THE SUN THRU
WED TIME FRAME. THE LATEST GFS NOW SHOWS MORE HIGH PRESSURE AND
POSSIBLE DRY WX FOR SUN INTO MON THEN MORE MOISTURE AND A GOOD
THREAT FOR RAIN LATER MON THRU WED. GIVEN THE UNCERTAINTY IN THE
MODELS WILL CONTINUE TO CARRY CHC POPS FOR SUN THRU WED BUT BACK
DOWN THE POP SOME ON SUN DUE TO THE BETTER POTENTIAL FOR A DRY DAY.

THE AIR MASS LOOKS TO STAY ON THE WARMER THAN NORMAL SIDE BUT NO HOT
DAYS SEEM IN STORE THRU WED.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
DAYTIME HEATING AND AN APPROACHING CONVECTIVE COMPLEX OVER LAKE
MICHIGAN WILL CONTINUE TO CAUSE ADDITIONAL SHRA/TSRA TO DEVELOP INTO
THE EVENING AIDED BY A COLD FRONT THAT WILL DRIFT SLOWLY SOUTH
ACROSS THE AREA OVER THE NEXT 24 HOURS. STABILIZING EFFECTS FROM
LAKE ERIE MAY LESSEN THE CHANCE FOR TSRA AT CLE AND ERI IF THE
STORMS ARE SCATTERED BUT IF THE COMPLEX HOLDS TOGETHER AS IT REACHES
WESTERN LAKE ERIE THEN THE STORMS WILL HAVE A MUCH BETTER CHANCE OF
CROSSING THE LAKE UNAFFECTED. SOME OF THE STORMS THAT AFFECT THE
AREA THIS AFTERNOON INTO TONIGHT COULD BE LOCALLY SEVERE WITH
DAMAGING WINDS AND LARGE HAIL.

WILL PROBABLY SEE MORE WIDESPREAD MVFR DEVELOP TONIGHT IN FOG AND
LOWER CIGS. A GRADUAL IMPROVEMENT TO CIGS AND VSBYS SHOULD TAKE
PLACE AFTER 14Z.

.OUTLOOK...NON VFR LIKELY AT TIMES THURSDAY NIGHT THROUGH SUNDAY IN
SHOWERS AND THUNDERSTORMS AS WELL AS MORNING FOG/MIST.

&&

.MARINE...
A COLD FRONT NEAR THE SOUTH SHORE OF THE LAKE WILL DRIFT SLOWLY
SOUTH TO NEAR THE OHIO RIVER THURSDAY ALLOWING VARIABLE WINDS TO
INCREASE OUT OF THE NE AT ABOUT 10 TO 15 KNOTS TONIGHT INTO THU. THE
FRONT SHOULD DRIFT BACK NORTH TO BE NEAR THE LAKE THRU THE WEEKEND
BUT THE FRONT WILL BE WEAK. THE MODELS EVENTUALLY MOVE A STRONGER
LOW EAST ACROSS THE LAKE TO DRAG THE FRONT BACK SE OF THE LAKE EARLY
NEXT WEEK BUT THE TIMING DIFFERS AMONG THE MODELS. IN ANY
CASE...WINDS SHOULD STAY 15 KNOTS OR LESS EXCEPT IN AND NEAR THE
TSRA THAT WILL BE AFFECTING THE LAKE OFF AND ON OVER THE NEXT 4 OR 5
DAYS.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...MAYERS
NEAR TERM...MAYERS
SHORT TERM...MAYERS
LONG TERM...ADAMS
AVIATION...ADAMS
MARINE...ADAMS
Hazardous weather outlook, Jun 18, 2:00 PM EDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
200 PM EDT WED JUN 18 2014

OHZ007>014-018>023-027>033-036>038-047-089-PAZ001>003-191800-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
200 PM EDT WED JUN 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG TO POSSIBLY SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS
EVENING. THE GREATEST THREAT WILL BE FROM LARGE HAIL AND DAMAGING
WINDS. LOCALLY HEAVY RAINS ARE ALSO POSSIBLE WHICH MAY CAUSE
LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

OHZ003-006-017-191800-
LUCAS-WOOD-HANCOCK-
200 PM EDT WED JUN 18 2014

...SEVERE THUNDERSTORM WATCH 321 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING. THE
GREATEST THREAT WILL BE FROM LARGE HAIL AND DAMAGING WINDS.
LOCALLY HEAVY RAINS ARE ALSO POSSIBLE WHICH MAY CAUSE LOCALIZED
FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ061-142>149-162>169-191800-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
200 PM EDT WED JUN 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SOME OF THE THUNDERSTORMS THROUGH THIS EVENING WILL BE STRONG TO
SEVERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Jun 18, 3:29 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
329 PM EDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     HAIL             RAVENNA                 41.16N 81.24W
06/18/2014  E0.75 INCH       PORTAGE            OH   TRAINED SPOTTER

            HAIL LASTED FOR 7 MINUTES.

&&

MITCHELL

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:01 PM EDTSpecial Marine WarningCLE89 min
Jun 17, 8:21 PM EDTTornado WarningCLEAshtabula39 min
Jun 17, 9:00 PM EDTSevere Thunderstorm WarningCLEAshtabula60 min
Jun 17, 9:38 PM EDTAreal Flood WarningCLEAshtabula6 hr
Jun 17, 10:21 PM EDTSpecial Marine WarningCLE84 min
Jun 17, 10:30 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake60 min
Jun 18, 2:20 AM EDTAreal Flood AdvisoryCLEMahoning, Portage, Stark, Summit6 hr
Jun 18, 4:54 AM EDTAreal Flood WarningCLEStark, Summit10 hr
Jun 18, 7:48 AM EDTFlash Flood WarningCLEAshtabula6 hr
Jun 18, 11:21 AM EDTRiver Flood WarningCLEStark34 hr
Jun 18, 3:32 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Trumbull43 min
Jun 18, 3:47 PM EDTSpecial Marine WarningCLE118 min
Jun 18, 4:44 PM EDTSevere Thunderstorm WarningCLELucas, Wood61 min
Jun 18, 4:53 PM EDTSevere Thunderstorm WarningCLEOttawa52 min
Jun 18, 5:23 PM EDTSevere Thunderstorm WarningCLEHuron52 min
Jun 18, 5:45 PM EDTSevere Thunderstorm WarningCLEHancock, Sandusky, Seneca, Wyandot45 min
Jun 18, 5:46 PM EDTSevere Thunderstorm WarningCLEAshtabula, Cuyahoga, Geauga, Trumbull59 min
Jun 18, 5:48 PM EDTSevere Thunderstorm WarningCLELorain, Medina42 min
Jun 18, 5:54 PM EDTSpecial Marine WarningCLE2 hr
Jun 18, 5:57 PM EDTSevere Thunderstorm WarningCLEErie, Lorain48 min
Jun 18, 6:01 PM EDTSevere Thunderstorm WarningCLEAshtabula59 min
Jun 18, 6:11 PM EDTSevere Thunderstorm WarningCLEPortage, Stark, Summit49 min
Jun 18, 6:13 PM EDTFlash Flood WarningCLEAshtabula6 hr
Jun 18, 6:21 PM EDTSevere Thunderstorm WarningCLECrawford, Seneca39 min
Jun 18, 6:29 PM EDTSevere Thunderstorm WarningCLECuyahoga46 min
Jun 18, 6:36 PM EDTSevere Thunderstorm WarningCLETrumbull39 min
Jun 18, 6:45 PM EDTAreal Flood AdvisoryCLELorain6 hr
Jun 18, 7:10 PM EDTSevere Thunderstorm WarningCLEGeauga, Lake65 min
Jun 18, 7:14 PM EDTSevere Thunderstorm WarningCLEPortage, Trumbull61 min
Jun 18, 7:16 PM EDTSpecial Marine WarningCLE89 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.